Anyone taking Cymbalta for depression/anxiety? What do you think about it?
Just prescribed that today, after telling my new doc that SSRI's I have tried in the past have had some pretty nasty side effects...he thought this might help with my pain issues as well...I'm not able to find a ton about it good or bad seeing as it's a pretty new drug.
I dont know, but maybe you should give it a try i have been on differnt meds in the past to, with bad sied effects but i have been taking cymbalta to for about six months to a year . when you first start taking it you might feel at little nausea of bowl discomfort but other than taht no really bad side affects but take with food a allways tell your doctor if you feel its not helping you.best of luck on getting well/
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.